MAUDE Adverse Event Report: ARTHREX, INC. SCRWDRV SFT,SHT NON-CANN,2.5MM HEX; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SCRWDRV SFT,SHT NON-CANN,2.5MM HEX; ORTHOPEDIC MANUAL SURG INSTR
Model Number SCRWDRV SFT,SHT NON-CANN,2.5MM HEX
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/09/2024, a sales representative reported via sems- (b)(4) that an ar-1995shn noncannulated short screwdriver shaft, 2.5 mm hex, when used, had the tip twisted and partially broken when the bi-cortical post was being inserted.No pieces fell inside the patient, but the driver was unusable.Another driver was pulled from a different set to complete the procedure.This was discovered during an acl reconstruction procedure on (b)(6) 2024, with no reported patient harm.Additional information was received on 7/11/2024: there was no case delay.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion.

Brand Name
SCRWDRV SFT,SHT NON-CANN,2.5MM HEX
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19793377
Report Number1220246-2024-06844
Device Sequence Number11795919
Product Code LXH
UDI-Device Identifier00888867025684
UDI-Public00888867025684
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCRWDRV SFT,SHT NON-CANN,2.5MM HEX
Device Catalogue NumberAR-1995SHN
Device Lot Number15159162
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown